# SDR MASA97055

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57ZV
- Make and model: Beech 1900D
- Aircraft serial: UE57
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JAX/BHM - FLT 5380 - IN-FLIGHT, THE CABIN DOOR ANNUNCIATOR ILLUMINATED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO JAX WITH NO FURTHER INCIDENTS.  MAINTENANCE REPAIRED A BROKEN WIRE HARNESS IN THE DOOR, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
